MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550225-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect of stenosis is listed in the xience sierra, everolimus eluting coronary stent system instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, a 2.25x23mm xience sierra stent (1550225-23, 8091341) was successfully implanted in the mid left anterior descending (lad) coronary artery.There were no procedure complications.On (b)(6) 2019, the patient presented with dyspnea and for diagnostic imaging.Imaging displayed 90% stenosis in a mid- lad vein graft and the 2.25x23mm xience sierra stent had 5% stenosis.The patient was sent for another percutaneous coronary intervention and another stent was implanted in the mid lad vein graft and within 5mm of the 2.25x23mm xience sierra stent.The event resolved.Per physician, the event was unrelated to the xience sierra stent and unrelated to the index procedure.Per physician, the dyspnea was related to the patients aortic stenosis and unrelated to the coronary artery disease.There was no device malfunction.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9678595
Report Number2024168-2020-01266
Device Sequence Number11616693
Product Code NIQ
UDI-Device Identifier08717648227035
UDI-Public08717648227035
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Model Number1550225-23
Device Catalogue Number1550225-23
Device Lot Number8091341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight101